# SDR ASAA2018021723612

- Difficulty date: February 17, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 19,738 hours, 6,445 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: 3250435030
- Condition: Shorted
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FMC REPORTED A LONG TIME FAULT CODE 75-10822, THE T25 SIGNAL IS OUT OF RANGE ON THE NR 2 ENGINE.  ACFT  GROUNDED.   FOUND ACTIVE T25 SENSOR FAULTS 75-10822, 75-10802, AND 75-20802 ON LEGS 2 AND 3.  INPUT MONITORING OF THE T25 SENSOR SHOWED DASHES FOR CHANNEL B.  INSPECTED THE HARNESS AND FOUND CONNECTOR DP1009 LOOSE.  PERFORMED RING OUTS OF THE T25 SENSOR WIRING FOR CHANNELS A AND B IAW WDM 77-21-11-1.  FOUND AN OPEN CIRCUIT BETWEEN DP1009 PIN 1 AND DP1010 PIN X.  REPLACED THE J10 WIRE HARNESS IAW AMM 73-21-06/401.  OPS CHECKED GOOD.
